MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that removal difficulties were encountered.The target lesion was located in the diagonal artery.A 2.50 x 20mm synergy drug-eluting stent was deployed for treatment.However, after deployment, the balloon was noted to be sticking to the stent.After applying negative pressure 4 times it released.No patient complications were reported and patient's prognosis was very good.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 2.50 x 20mm stent delivery system (sds) was returned for analysis without a stent.A hemostatic valve was retuned attached to the hub.The balloon was reviewed.There was no stent on the balloon.The balloon was in a flattened state and appeared to have been inflated and deflated.Visual and tactile examination of the shaft polymer extrusion found no issues.Visual and tactile examination of the hypotube identified no issues.Visual examination of the tip showed no signs of damage.The device was loaded onto a 0.014'' guidewire via tip without issues.The balloon was inflated successfully to rated burst pressure of 16atm.A vacuum was pulled at the balloon deflated fully in 6 seconds.This was within deflation time specification.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8736982
Report Number2134265-2019-06679
Device Sequence Number2637013
Product Code NIQ
UDI-Device Identifier08714729840152
UDI-Public08714729840152
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2021
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0023412431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2019
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1